# SDR AALA2020082409012

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 57,459 hours, 33,732 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 4804
- Condition: Inoperative
- Location: Rt Aileron
- Part time: 69,761 hours, 28,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: AILERON UNCOMMAND OSCILATION IN FLIGHT (R). REMOVED AND REPLACED RH INBOARD GREEN SERVO CONTROL AILERON PER AMM 27-14-51-400-001-A.
